# SDR 0003909972

- Difficulty date: October 12, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- Aircraft time: 81,406 hours, 87,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN THE COCKPIT AND THE ENTRYWAY INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
